Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 261534, 12 pages
http://dx.doi.org/10.1155/2011/261534
Research Article

-Cocoercive Operator and an Application for Solving Generalized Variational Inclusions

1Department of Mathematics, Aligarh Muslim University, Aligarh 202002, India
2Department of Applied Mathematics, Chung Yuan Christian University, Chung Li 32023, Taiwan
3Center for General Education, Kaohsiung Medical University, Kaohsiung 807, Taiwan
4Department of Applied Mathematics, National Sun-Yat Sen University, Kaohsiung 804, Taiwan

Received 15 April 2011; Accepted 25 June 2011

Academic Editor: Ngai-Ching Wong

Copyright © 2011 Rais Ahmad et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Tseng, “Further applications of a splitting algorithm to decomposition in variational inequalities and convex programming,” Mathematical Programming, vol. 48, no. 2, pp. 249–263, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. T. L. Magnanti and G. Perakis, “Convergence condition for variational inequality algorithms,” Working Paper OR-282-93, Massachusetts Institute of Technology, 1993. View at Google Scholar
  3. D. L. Zhu and P. Marcotte, “Co-coercivity and its role in the convergence of iterative schemes for solving variational inequalities,” SIAM Journal on Optimization, vol. 6, no. 3, pp. 714–726, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. Y.-P. Fang and N.-J. Huang, “H-monotone operator and resolvent operator technique for variational inclusions,” Applied Mathematics and Computation, vol. 145, no. 2-3, pp. 795–803, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. Y.-P. Fang and N.-J. Huang, “H-accretive operators and resolvent operator technique for solving variational inclusions in Banach spaces,” Applied Mathematics Letters, vol. 17, no. 6, pp. 647–653, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. Y. P. Fang, Y.-J. Cho, and J. K. Kim, “(H,η)-accretive operator and approximating solutions for systems of variational inclusions in Banach spaces,” to appear in Applied Mathematics Letters.
  7. Y. P. Fang and N.-J. Huang, “Approximate solutions for nonlinear variational inclusions with (H,η)-monotone operator,” Research Report, Sichuan University, 2003. View at Google Scholar
  8. Y.-P. Fang, N.-J. Huang, and H. B. Thompson, “A new system of variational inclusions with (H,η)-monotone operators in Hilbert spaces,” Computers & Mathematics with Applications, vol. 49, no. 2-3, pp. 365–374, 2005. View at Publisher · View at Google Scholar
  9. H.-Y. Lan, Y. J. Cho, and R. U. Verma, “Nonlinear relaxed cocoercive variational inclusions involving (A,η)-accretive mappings in Banach spaces,” Computers & Mathematics with Applications, vol. 51, no. 9-10, pp. 1529–1538, 2006. View at Publisher · View at Google Scholar
  10. Y.-Z. Zou and N.-J. Huang, “H(·,·)-accretive operator with an application for solving variational inclusions in Banach spaces,” Applied Mathematics and Computation, vol. 204, no. 2, pp. 809–816, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. Z. Xu and Z. Wang, “A generalized mixed variational inclusion involving (H(·,·),η)-monotone operators in Banach spaces,” Journal of Mathematics Research, vol. 2, no. 3, pp. 47–56, 2010. View at Google Scholar
  12. N.-J. Huang, “A new class of generalized set-valued implicit variational inclusions in Banach spaces with an application,” Computers & Mathematics with Applications, vol. 41, no. 7-8, pp. 937–943, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH